Articles written in Proceedings – Mathematical Sciences
Volume 120 Issue 4 September 2010 pp 409-415
We consider extension algebras of unital purely infinite simple $C^∗$-algebras by purely infinite simple stable $C^∗$-algebras. 𝐾-theory of such extension algebras is described.
Volume 122 Issue 3 August 2012 pp 339-350
We discuss properties of quotient semigroup of abelian semigroup from the viewpoint of $C^∗$-algebra and apply them to a survey of extension semigroups. Certain interrelations among some equivalence relations of extensions are also considered.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode